# SDR CALA2014021090343

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,814 hours, 28,228 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bolt
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRUT UPPER LINK FITTINGS TO BE REMOVED FOR INSPECTION.  REMOVED NR 2 ENG STRUT UPPER LINK ATTACH BOLT & FUSE PIN & REPLACED WITH NEW PARTS IAW AMM54-51-02
